# SDR C2XA00CL035

- Difficulty date: April 30, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0013
- Condition: Failed
- Location: Rt Engine
- Part time: 1,118 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3165 - THE CREW REPORTED THE NR 2 PROPELLER FEATHERED IN FLIGHT WITH THE AUTOFEATHER SWITCH IN THE ARM POSITION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMVOED AND REPLACED THE NR 2 ENGINE AUTOFEATHER LOW PRESSURE SWITCH IAW BEECHCRAFT MM 61-21-01.  OPERATIONAL CHECKS WERE GOOD IAW BEECHCRAFT MM 61-20-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
